# SDR AU970326

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 2473T1001
- Condition: Faulty
- Location: Te Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATE TRAILING EDGE FLAP DRIVE MOTOR FAULTY
